SOLITON PERTURBATION THEORY FOR THE GENERALIZED KLEIN-GORDON EQUATION WITH FULL NONLINEARITY
Articles > Article ยท 2012
Authors: Anjan BISWAS, Ahmet YILDIRIM, T. HAYAT, Omar M. ALDOSSARY, Ryan SASSAMAN
PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, Journal Indexed in SCI Expanded, International, 2012, vol 13, pp 32-41
Summary
This paper studies the perturbation theory of the generalized Klein-Gordon equation in presence of perturbation terms that appear with full nonlinearity. There are five forms of nonlinearity that are considered for the Klein-Gordon equation. It is observed that all five forms of nonlinearity lead to the same structure of the adiabatic dynamics of the soliton velocity.